# SDR 2005UALA00458

- Difficulty date: May 19, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 51,344 hours, 27,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE BELOW 1R BETWEEN FRAMES 277 AND 294 STR 22R AND 23R BELOW A REPAIR DENTED.  REMOVED THE DAMAGE FABRICATED A DOUBLER AND TRIPLER PER SRM 53-00-01 AND INSTALLED THE REPAIR PER SRM 53-00-01.
